Nikita Sidorov
Nikita Sidorov
Department of Mathematics, The University of Manchester
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
Almost Every Number Has a Continuum of β-Expansions
N Sidorov
The American Mathematical Monthly 110 (9), 838-842, 2003
1562003
Unique representations of real numbers in non-integer bases
P Glendinning, N Sidorov
Mathematical Research Letters 8 (4), 535-543, 2001
1442001
Ergodic properties of the Erdös measure, the entropy of the goldenshift, and related problems
N Sidorov, A Vershik
Monatshefte für Mathematik 126 (3), 215-261, 1998
1131998
Arithmetic dynamics
N Sidorov
Topics in dynamics and ergodic theory 310, 145-189, 2003
902003
An explicit counterexample to the Lagarias–Wang finiteness conjecture
KG Hare, ID Morris, N Sidorov, J Theys
Advances in Mathematics 226 (6), 4667-4701, 2011
722011
Expansions in non-integer bases: lower, middle and top orders
N Sidorov
Journal of Number Theory 129 (4), 741-754, 2009
532009
Golden gaskets: variations on the Sierpiński sieve
D Broomhead, J Montaldi, N Sidorov
Nonlinearity 17 (4), 1455, 2004
482004
Combinatorics of linear iterated function systems with overlaps
N Sidorov
Nonlinearity 20 (5), 1299, 2007
432007
Bijective arithmetic codings of hyperbolic automorphisms of the 2-torus, and binary quadratic forms
N Sidorov, A Vershik
Journal of dynamical and control systems 4 (3), 365-399, 1998
431998
Growth rate for beta-expansions
DJ Feng, N Sidorov
Monatshefte für Mathematik 162 (1), 41-60, 2011
392011
On the fine structure of stationary measures in systems which contract-on-average
M Nicol, N Sidorov, D Broomhead
Journal of Theoretical Probability 15 (3), 715-730, 2002
352002
Bijective and general arithmetic codings for Pisot toral automorphisms
NA Sidorov
Journal of dynamical and control systems 7 (4), 447-472, 2001
352001
On the Gibbs properties of Bernoulli convolutions related to β-numeration in multinacci bases
E Olivier, N Sidorov, A Thomas
Monatshefte für Mathematik 145 (2), 145-174, 2005
33*2005
Number of representations related to a linear recurrent basis
JM Dumont, N Sidorov, A Thomas
Acta Arithmetica 88 (4), 371-396, 1999
331999
Periodic unique beta-expansions: the Sharkovskii ordering
JP Allouche, M Clarke, N Sidorov
arXiv preprint arXiv:0803.4439, 2008
262008
Universal -expansions
N Sidorov
arXiv preprint math/0209247, 2002
252002
Arithmetic expansions associated with the rotation of a circle and continued fractions
AM Vershik, N Sidorov
Algebra i Analiz 5 (6), 97-115, 1993
251993
The doubling map with asymmetrical holes
P Glendinning, N Sidorov
arXiv preprint arXiv:1302.2486, 2013
222013
Ergodic-theoretic properties of certain Bernoulli convolutions
N Szidorov
Acta Mathematica Hungarica 101 (4), 345-355, 2003
212003
Expansions in non-integer bases: lower order revisited
S Baker, N Sidorov
arXiv preprint arXiv:1302.4302, 2013
182013
The system can't perform the operation now. Try again later.
Articles 1–20